MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE
Catalog Number 4P53-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a (b)(6) architect hbsag result on one patient.Results provided: (b)(6) 2019 sid (b)(6) = (b)(6), confirmed (b)(6) by hbsag neutralizing confirmatory assay (b)(6).The physician questioned the result, sample was sent out for additional testing that produced a (b)(6) result.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause architect hbsag qualitative lot 04365fn00 identified normal complaint activity and there are no trends for the product related to patient results.No customer returns were available for evaluation.To evaluate the historical performance of the reagent lot, worldwide field data was reviewed.The median population result for the lot was comparable with all other lots in the field.Therefore, no unusual reagent lot performance was identified.A review of the manufacturing documentation did not identify any issues associated with the customers observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect hbsag qualitative (lot# 04365fn00).

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key9361562
Report Number3008344661-2019-00138
Device Sequence Number2305703
Product Code KSJ
UDI-Device Identifier00380740007775
UDI-Public00380740007775
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2020
Device Catalogue Number4P53-25
Device Lot Number04365FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER LIST 01L86-40; ARCHITECT I1000SR ANALYZER LIST 01L86-40; LIST 04P54-25 LOT 03278FN; LIST 04P54-25 LOT 03278FN00; SERIAL (B)(6) HBSAG QUALITATIVE CONFIRMATORY; SERIAL (B)(6) HBSAG QUALITATIVE CONFIRMATORY